Ver todas las categorías

Picnic Fexofenadine Antihistamine Tablets, Non-Drowsy 24-Hour Allergy Relief, 30 CT

0.0
(0)

Cómo conseguirlo

RecogerNo disponible
EnvíoNo disponible
Checking store inventory

Información

Picnic Fexofenadine Antihistamine Tablets, Non-Drowsy 24-Hour Allergy Relief, 30 CT
30 u., 0.15 lb. N.° de artículo 511548

GENERIC ALLEGRA®

A recognized non-drowsy option, this antihistamine delivers 24-hour relief from:

  • Picazón de nariz
  • Goteo nasal
  • Estornudos
  • Garganta irritada
  • Ojos llorosos y con picazón

How it works: When confronted with an allergen, your histamines trigger sneezing, coughing, and other symptoms to push the allergens away. Fexofenadine (an antihistamine) tells your histamines to settle down.

Antihistamine or steroid nasal sprays can complement fexofenadine and help reduce your symptoms. Additionally, antihistamine eye drops can relieve those itchy, watery eyes that you can't stop rubbing.

Allergist advice: Fexofenadine is non-drowsy. Take one per day any time of the day that you want to combat your worst symptoms.

—Dr. Amina Abdeldaim, MD MPH

Director médico @PicnicAllergy

Ingredientes

Active ingredients: Fexofenadine HCl 180mg
Inactive ingredients: colloidal silicon dioxide, croscarmellose sodium, FD&C blue #2 aluminum lake, FD&C red #40 aluminum lake, FD&C yellow #6 aluminum lake, lactose monohydrate, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, pregelatinized starch, talc, titanium dioxide

Indicaciones

For most, fexofenadine is non-drowsy. Take one per day any time of the day that you want to combat your worst symptoms.

Fexofenadine starts working within 30 minutes and reaches its peak within 1 to 2 hours of being taken. But, if you want it to do its best work, it's smart to take fexofenadine preventatively before you experience any allergy symptoms at all. When taken ahead of exposure to your allergens, it can work proactively and prevent the release of histamine in response to allergens in the first place.

Advertencia(s)

Fexofenadine may cause a cough, drowsiness, headache, or upset stomach. Don't drive a car or operate machinery until you know for sure how your body will respond to fexofenadine.

What should I tell my healthcare provider before I take this medicine?
They need to know if you have any of these conditions:

  • Kidney disease
  • An unusual or allergic reaction to fexofenadine, terfenadine, other medicines, foods, dyes, or preservatives
  • Pregnant or trying to get pregnant
  • Breast-feeding
What may interact with this medicine?
  • Antacids
  • Eritromicina
  • Grapefruit, apple, or orange juice
  • Ketoconazole
  • Magnesium-containing products
This list may not describe all possible interactions. Give your health care provider a list of all the medicines, herbs, non-prescription drugs, or dietary supplements you use. Also tell them if you smoke, drink alcohol, or use illegal drugs. Some items may interact with your medicine.

What side effects may I notice from receiving this medicine?
Side effects that you should report to your doctor or health care professional as soon as possible:
  • Allergic reactions like skin rash, itching or hives, swelling of the face, lips, or tongue
  • Problemas respiratorios
  • Dolor en el pecho
  • Fast heartbeat
  • Infection or fever
Side effects that usually do not require medical attention (report to your doctor or health care professional if they continue or are bothersome):
  • Tos
  • Somnolencia
  • Dry or irritated nose, mouth, or throat
  • Dolor de cabeza
  • Menstrual changes
  • Dolor
  • Stomach upset, nausea
This list may not describe all possible side effects. Call your doctor for medical advice about side effects. You may report side effects to the FDA at 1-800-FDA-1088.

From Picnic
See all Picnic products
*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

Picnic Fexofenadine Antihistamine Tablets, Non-Drowsy 24-Hour Allergy Relief, 30 CT

0.0
(0)
Agotado